Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Charleston, SC

April 25, 20155 counties in Georgia; Beaufort County, Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Apr 25, 2015, 8:58 PM EDT for 5 counties in Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 48 min. 26 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 8:58 PM EDT (00:58 UTC)
Expired
Apr 25, 2015, 9:46 PM EDT
In force
48 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bryan County, GA, Chatham County, GA, Effingham County, GA, Liberty County, GA, McIntosh County, GA, Beaufort County, SC, Jasper County, SC

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:59 PM EDTTSTM WND DMG1 S Meinhard, GATREE DOWN BLOCKING NORTHBOUND LANES OF INTERSTATE 95 NEAR GA TECH CAMPUS
Apr 25, 9:00 PM EDTTSTM WND DMG1 Ese Port Wentworth, GAMULTIPLE TREES AND POWERLINES DOWN ON COLERAINE DR
Apr 25, 9:00 PM EDTTSTM WND DMG1 Nne Pooler, GAMULTIPLE TREES DOWN...SOME NEWLY PLANTED...IN NEW TANGIER OUTLET PARKING LOT. AT LEAST ONE TREE ON CAR
Apr 25, 9:00 PM EDTTSTM WND DMG1 Nnw Monteith, GATREES WERE BLOWN DOWN ONTO INTERSTATE 95 BETWEEN MILE MARKERS 106 AND 109. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:00 PM EDTTSTM WND DMG1 Nw Pooler, GAMULTIPLE TREES DOWN ON HOUSES AND POWER LINES NEAR CLIFF DR IN POOLER
Apr 25, 9:00 PM EDTTSTM WND DMG2 N Pooler, GAMULTIPLE TREES DOWN ON WYNDHAM RD IN THE FOREST LAKES SUBDIVISION
Apr 25, 9:00 PM EDTTSTM WND DMGSavannah Airport, GASEVERAL AIRCRAFT WERE DAMAGED BY THUNDERSTORM WINDS IN THE GENERAL AVIATION SECTION OF SAVANNAH AIRPORT. A WIND GUST TO 81 MPH WAS MEASURED AT THE AIRPORT.
Apr 25, 9:00 PM EDTTSTM WND GST 81Savannah Airport, GAKSAV REPORTED PEAK WIND OF 70 KT....81 MPH
Apr 25, 9:01 PM EDTTSTM WND DMG1 S Port Wentworth, GATWO TREES WERE BLOWN DOWN ALONG STATE ROUTE 21 BETWEEN GULFSTREAM ROAD AND GRANGE ROAD. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:01 PM EDTTSTM WND DMG2 Ne Garden City, GAOVER 200 SHIP CONTAINERS WERE DISPLACED FROM HIGH THUNDERSTORM WINDS AT THE GEORGIA PORTS AUTHORITY.
Apr 25, 9:01 PM EDTTSTM WND DMG2 Ne Garden City, GASHIPPING CRANE TIPPED OVER AT THE GEORGIA PORTS AUTHORITY.
Apr 25, 9:01 PM EDTTSTM WND DMGPort Wentworth, GAMULTIPLE TREES WERE BLOWN DOWN IN THE PORT WENTWORTH VICINITY. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:01 PM EDTTSTM WND GST 912 Ne Garden City, GAA PEAK WIND GUST OF 91 MPH WAS OBSERVED ON AN ELEVATED CRANE AT THE GEORGIA PORTS AUTHORITY.
Apr 25, 9:02 PM EDTTSTM WND DMGGarden City, GAMULTIPLE TREES WERE BLOWN DOWN IN THE GARDEN CITY VICINITY. TIME WAS ESTIMATED RADAR DATA.
Apr 25, 9:03 PM EDTTSTM WND DMG2 Sw Savannah Historic, GATHUNDERSTORM WINDS BLEW A TREE ONTO A VEHICLE AT THE INTERSECTION OF OGEECHEE ROAD AND KOLLOCK STREET. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:03 PM EDTTSTM WND DMG2 Sw Savannah Historic, GATREES WERE BLOWN DOWN AT SCATTERED LOCATIONS ALONG OGEECHEE ROAD BETWEEN 37TH STREET AND CORVAIR STREET. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:04 PM EDTTSTM WND DMG2 Wnw Savannah Historic, GA*** 1 INJ *** TREE FELL DOWN ON A HOUSE ON WEST STREET CAUSING ONE INJURY TO A FEMALE.
Apr 25, 9:05 PM EDTTSTM WND DMG2 Wsw Savannah, GAA TREE WAS BLOWN ONTO POWER LINES AT THE INTERSECTION OF BULL STREET AND THACKERY PLACE. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:05 PM EDTHAIL 0.751 N Hilton Head Airport, SCPUBLIC REPORTED PENNY SIZE HAIL ON NORTHERN END OF HILTON HEAD ISLAND. HAIL LASTED FROM 905 PM TO 910 PM.
Apr 25, 9:06 PM EDTTSTM WND DMG2 Ssw Savannah, GALARGE GAS STATION AWNING COVERING GAS PUMPS BLOWN DOWN ON WATERS AVENUE. TIME ESTIMATED BASED ON RADAR.
Apr 25, 9:08 PM EDTTSTM WND DMG1 Nnw Thunderbolt, GATREES WERE BLOWN DOWN AT SCATTERED LOCATIONS ALONG SKIDAWAY ROAD BETWEEN VIRGINIA AVENUE AND 41ST STREET. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:09 PM EDTTSTM WND DMGThunderbolt, GATREE DOWN ON HOUSE. REPORT VIA FACEBOOK
Apr 25, 9:14 PM EDTTSTM WND DMG3 Nnw Bellinger Hill Ar, SCJASPER COUNTY 911 REPORTED MULTIPLE TREES DOWN IN AREA NEAR COOK LANDING RD AND BELLINGER HILL RD.
Apr 25, 9:15 PM EDTTSTM WND DMG1 S Wilmington Island, GAA TREE WAS BLOWN DOWN ON WILMINGTON ISLAND ALONG NORTH CROMWELL ROAD. TIME WAS ESTIMATED FROM RADAR DATA.
Apr 25, 9:24 PM EDTMARINE TSTM WIND 434 Nw Tybee Island, GATHUNDERSTORM WINDS GUSTED TO 37 KNOTS AT FORT PULASKI.
Apr 25, 9:31 PM EDTTSTM WND GST 611 N Tybee Island, GATYBEE NORTH WEATHERFLOW SENSOR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 6:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WUUS52 KCHS 260058
SVRCHS
GAC029-051-103-179-191-SCC013-053-260200-
/O.NEW.KCHS.SV.W.0022.150426T0058Z-150426T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
  CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
  LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
  MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
  EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 1000 PM EDT

* AT 857 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HILTON HEAD ISLAND TO 6 MILES NORTHWEST OF
  RICHMOND HILL...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
  ROYAL...RICHMOND HILL AND RIDGELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3215 8178 3224 8144 3231 8145 3253 8097
      3238 8043 3234 8046 3231 8044 3226 8063
      3227 8064 3230 8065 3223 8063 3214 8075
      3211 8081 3212 8084 3205 8092 3202 8084
      3197 8086 3183 8104 3172 8113 3167 8114
TIME...MOT...LOC 0057Z 310DEG 36KT 3218 8078 3202 8138 

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
692 
WWUS52 KCHS 260105
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
905 PM EDT SAT APR 25 2015

GAC029-051-103-179-191-SCC013-053-260200-
/O.CON.KCHS.SV.W.0022.000000T0000Z-150426T0200Z/
BRYAN GA-CHATHAM GA-LIBERTY GA-MCINTOSH GA-EFFINGHAM GA-BEAUFORT SC-
JASPER SC-
905 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR BRYAN...CHATHAM...LIBERTY...MCINTOSH...EFFINGHAM...BEAUFORT AND
JASPER COUNTIES...

AT 903 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORT WENTWORTH TO HUTCHINSON ISLAND TO NEAR WHITE
BLUFF...MOVING EAST AT 75 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
ROYAL...RICHMOND HILL AND RIDGELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS PORTIONS OF NORTHERN CHATHAM AND 
SOUTHERN JASPER COUNTIES. AN 81 MPH WIND GUST WAS REPORTED AT THE 
SAVANNAH AIRPORT AT 900 PM. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3215 8178 3224 8144 3231 8145 3253 8097
      3238 8043 3234 8046 3231 8044 3226 8063
      3227 8064 3230 8065 3223 8063 3214 8075
      3211 8081 3212 8084 3205 8092 3202 8084
      3197 8086 3183 8104 3172 8113 3167 8114
TIME...MOT...LOC 0103Z 278DEG 67KT 3215 8108 3208 8107 3202 8112 

HAIL...<.75IN
WIND...80MPH

$$

MTE
310 
WWUS52 KCHS 260120
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
920 PM EDT SAT APR 25 2015

GAC103-260127-
/O.CAN.KCHS.SV.W.0022.000000T0000Z-150426T0200Z/
EFFINGHAM GA-
920 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN GEORGIA AND SOUTHEASTERN SOUTH CAROLINA.

LAT...LON 3201 8159 3210 8139 3211 8138 3224 8119
      3222 8114 3228 8113 3249 8083 3238 8043
      3232 8045 3226 8063 3230 8065 3223 8063
      3212 8084 3205 8092 3202 8084 3197 8086
      3183 8104 3172 8113 3167 8114
TIME...MOT...LOC 0117Z 286DEG 43KT 3210 8096 3203 8095 3197 8100 

$$

GAC029-051-179-191-SCC013-053-260200-
/O.CON.KCHS.SV.W.0022.000000T0000Z-150426T0200Z/
BRYAN GA-CHATHAM GA-LIBERTY GA-MCINTOSH GA-BEAUFORT SC-JASPER SC-
920 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR BRYAN...CHATHAM...LIBERTY...MCINTOSH...BEAUFORT AND JASPER
COUNTIES...

AT 917 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BELLINGER HILL AREA TO NEAR WILMINGTON ISLAND TO
NEAR ISLE OF HOPE...MOVING EAST AT 50 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
ROYAL...RICHMOND HILL AND WILMINGTON ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS PORTIONS OF THE SAVANNAH METRO AREA. PEOPLE ON 
TYBEE ISLAND SHOULD SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.
 
THESE ARE POTENTIALLY DEADLY STORMS. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3201 8159 3210 8139 3211 8138 3224 8119
      3222 8114 3228 8113 3249 8083 3238 8043
      3232 8045 3226 8063 3230 8065 3223 8063
      3212 8084 3205 8092 3202 8084 3197 8086
      3183 8104 3172 8113 3167 8114
TIME...MOT...LOC 0117Z 286DEG 43KT 3210 8096 3203 8095 3197 8100 

HAIL...<.75IN
WIND...80MPH

$$

MTE
850 
WWUS52 KCHS 260146
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
946 PM EDT SAT APR 25 2015

GAC029-051-179-191-SCC013-053-260156-
/O.CAN.KCHS.SV.W.0022.000000T0000Z-150426T0200Z/
BRYAN GA-CHATHAM GA-LIBERTY GA-MCINTOSH GA-BEAUFORT SC-JASPER SC-
946 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...CHATHAM...LIBERTY...
MCINTOSH...BEAUFORT AND JASPER COUNTIES IS CANCELLED...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN GEORGIA.

LAT...LON 3201 8159 3210 8139 3211 8138 3224 8119
      3222 8114 3228 8113 3249 8083 3238 8043
      3232 8045 3226 8063 3230 8065 3223 8063
      3212 8084 3205 8092 3202 8084 3197 8086
      3183 8104 3172 8113 3167 8114
TIME...MOT...LOC 0145Z 310DEG 36KT 3192 8071 3185 8070 3179 8075 

$$

MTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 8:47 PM EDT, 11 minutes earlier.

Area forecast discussion, Apr 25, 8:47 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
847 PM EDT SAT APR 25 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA SUNDAY EVENING INTO
SUNDAY NIGHT. DRY HIGH PRESSURE WILL PREVAIL MONDAY INTO TUESDAY.
A GULF OF MEXICO STORM SYSTEM WILL IMPACT THE REGION MID WEEK WITH
DRY HIGH PRESSURE THEN LIKELY RETURNING THROUGH THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MESOSCALE UPDATE...EARLIER DISCREET SUPERCELLS HAVE BEGUN TO
MERGE WITH THE APPROACHING QLCS. KCLX/KVAX RADAR TRENDS SUGGEST
THE QLCS WILL MOST LIKELY REMAIN CONFINED TO COASTAL SOUTHEAST
GEORGIA...POSSIBLY EXTENDING AS FAR NORTH AS BEAUFORT OR EDISTO
BEACH. THE RISK FOR THE CHARLESTON METRO AREA APPEARS TO BE
DIMINISHING WITH TIME. HOWEVER...CELLS CONTINUE TO FIRE OVER THE
CSRA SO THE RISK HAS NOT DIMINISHED ENOUGH TO JUSTIFY DROPPING
THE SEVERE TSTM WATCH ACROSS INLAND AREAS OR THE CHARLESTON TRI-
COUNTY AREA JUST YET. IN ADDITION TO DAMAGING WINDS AND LARGE
HAIL...HEAVY RAIN AND FLOODING COULD POSE A PROBLEM FOR SOME
AREAS...INCLUDING THE SAVANNAH METRO AREA. AN ISOLATED TORNADO IS
ALSO A POSSIBILITY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...LOW PRESSURE WILL SHIFT OFF THE MID ATLANTIC COAST
EARLY...ALLOWING A BACKDOOR COLD FRONT TO APPROACH THE SOUTHEAST
DURING THE DAY. DEEP WESTERLY FLOW AHEAD OF THE FRONT WILL ALLOW
FAIRLY SIGNIFICANT HEATING OVER THE AREA...WITH AFTERNOON TEMPS
EXPECTED TO PEAK IN THE UPPER 80S TO AROUND 90 DEGREES. GIVEN THIS
AMOUNT OF HEATING...LOW LVL MIXING WILL BE ENHANCED AND WILL LIKELY
RESULT IN BREEZY CONDITIONS THROUGHOUT THE AFTERNOON AS A 30-40 KT
LOW LVL JET PASSES OVER THE SOUTHEASTERN UNITED STATES. AS THE FRONT
BEGINS TO ENTER NORTHERN AREAS DURING THE EVENING...IT WILL BE
SOMEWHAT MOISTURE STARVED. HOWEVER...WE COULD SEE A FEW SHOWERS
AND/OR THUNDERSTORM DURING LATE AFTERNOON INTO EARLY OVERNIGHT HOURS
AS THE FRONT CONTINUES A SOUTHWARD SHIFT OVER THE AREA. SFC WINDS
WILL QUICKLY BECOME NORTH BEHIND THE FRONT...WITH RAPIDLY COOLING
AND DRYING CONDITIONS FROM NORTH TO SOUTH SUNDAY NIGHT. IN
GENERAL...LOW TEMPS WILL RANGE IN THE MID 50S NORTH TO LOW 60S
SOUTH.

MONDAY AND TUESDAY...DRY HIGH PRESSURE WILL BUILD FROM THE
NORTH/NORTHWEST BEHIND A COLD FRONT WELL TO OUR SOUTH. AS A
RESULT...TEMPS WILL BE MUCH COOLER WITHIN NORTHERLY FLOW. IN
GENERAL...MONDAY AFTERNOON HIGHS WILL RANGE FROM THE LOW TO MID
70S...THEN COOL A FEW MORE DEGREES ON TUESDAY AS HIGH PRESSURE
BECOMES CENTERED OVER THE SOUTHEAST. BY TUESDAY EVENING...MOISTURE
RETURNS AS ONSHORE FLOW DEVELOPS WELL AHEAD OF LOW PRESSURE SHIFTING
OVER THE NORTHERN GULF OF MEXICO. A FEW SHOWERS WILL BE
POSSIBLE...MAINLY SOUTH OF INTERSTATE 16 BEFORE SUNSET.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RAIN CHANCES WILL BE INCREASING FROM THE SOUTHWEST TUESDAY NIGHT AS
DEVELOPING LOW PRESSURE ALONG THE NORTHERN GULF COAST MOVES TOWARD
THE AREA ALONG WITH DEEPER MOISTURE. STILL SOME TIMING/STRENGTH
DIFFERENCES THOUGH WITH THIS SYSTEM WITH THE ECMWF CONTINUING TO BE
FASTER AND STRONGER WITH THE LOW AS IT MOVES THROUGH SOUTHEAST
GEORGIA WEDNESDAY/WEDNESDAY NIGHT. THE LOW SHOULD BE PULLING AWAY
FROM THE AREA THURSDAY WITH IMPROVING CONDITIONS...ALTHOUGH CANNOT
RULE OUT SOME LINGERING SHOWERS AS DUE TO THE SLOW PROGRESSION OF
THE UPPER TROUGH. FRIDAY AND SATURDAY LOOK DRIER WITH TEMPS GETTING
BACK TO AT OR JUST ABOVE NORMAL.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
SHORT TERM IMPACTS WILL BE FROM SEVERE TSTMS APPROACHING FROM THE
WEST. CURRENT TIMING TAKES THE QLCS THROUGH KSAV ROUGHLY 02-04Z
AND KCHS 03-05Z. GUSTY WINDS...HAIL...AND VERY HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS. HIGHEST CONFIDENCE FOR SEVERE
IMPACTS WILL BE AT KSAV. WILL CARRY 2SM TSRA BR TEMPO 1/2SM +TSRA
FG SCT010 BKN025CB TO COVER FOR NOW. AT KCHS...ITS A BIT MORE
UNCERTAIN IF THE TSTMS WILL BE WEAKENING AS THEY APPROACH THE
TERMINAL. WILL CARRY TEMPO 3SM TSRA TEMPO 1SM TSRA FOR NOW.
AMENDMENTS WILL MOST LIKELY BE NEEDED AS TRENDS BECOME A BIT MORE
APPARENT. STILL A POTENTIAL FOR LOW CLOUDS TO DEVELOP LATE.
OTHERWISE VFR.

EXTENDED AVIATION OUTLOOK...BREEZY SUNDAY AFTERNOON WITH GUSTS OF 25
TO POSSIBLY 30 KTS. VFR CONDITIONS SHOULD THEN PREVAIL INTO TUESDAY
BEFORE SHOWERS AND TSTMS RETURN MAINLY TUESDAY NIGHT INTO WEDNESDAY
NIGHT.

&&

.MARINE...
TONIGHT...GUSTY WINDS NEAR 40 KT BRIEFLY OCCURRED EARLIER ACROSS
THE SOUTHERN SOUTH CAROLINA WATERS IN RESPONSE TO MESOSCALE
INFLUENCES FROM A WAKE LOW. THIS FEATURE IS NOW WELL OFFSHORE AND
CONDITIONS WILL SUBSIDE A BIT. MODEST SOUTH/SOUTHWEST WINDS WILL
PERSIST OVERNIGHT WITH SPEEDS 15-20 KT NEARSHORE WATERS AND 20-25
KT OFFSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE GEORGIA OFFSHORE LEG THROUGH THE NIGHT. SEAS WILL AVERAGE 2-4
FT NEARSHORE WATERS AND 4-6 FT OFFSHORE WATERS.

SUNDAY THROUGH THURSDAY...WINDS WILL REMAIN ELEVATED FROM THE WEST
ON SUNDAY AHEAD OF A BACKDOOR COLD FRONT THAT PUSHES SOUTH THROUGH
THE WATERS EARLY SUNDAY NIGHT. WE COULD SEE A BRIEF PERIOD OF SMALL
CRAFT ADVISORY LEVEL CONDITIONS IN THE CHS HARBOR SUNDAY AFTERNOON
AS STRONG HEATING OVER LAND PROMOTES MIXING OF A 30-40 KT LOW LVL
JET TO SFC. BEHIND THE COLD FRONT...A NORTHERLY SURGE WILL ENSUE
WITH CONDITIONS NEAR ADVISORY LEVELS MAINLY BEYOND 20 NM SUNDAY
NIGHT. HIGH PRESSURE WILL THEN CONTINUE BUILDING FROM THE NORTH ON
MONDAY...THEN BECOME CENTERED OVER THE AREA ON TUESDAY...LEADING TO
A WEAKENING PRESSURE GRADIENT THROUGH THE PERIOD AND IMPROVED
WINDS/SEAS. CONDITIONS SHOULD THEN GO BACK DOWNHILL AS DEVELOPING
LOW PRESSURE APPROACHES FROM THE SOUTHWEST WEDNESDAY AND PASSES
THROUGH THE AREA WEDNESDAY NIGHT...WITH SMALL CRAFT ADVISORIES
POSSIBLY BEING NEEDED FOR AT LEAST THE WATERS BEYOND 20 NM FROM
SHORE. THERE IS STILL SOME UNCERTAINTY THOUGH REGARDING THE
STRENGTH/TRACK/TIMING OF THE LOW AND THUS FORECAST CONFIDENCE IS LOW
AT THIS TIME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SUNDAY FOR AMZ374.

&&
Hazardous weather outlook, Apr 25, 6:33 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT SAT APR 25 2015

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-262245-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
633 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ374-262245-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
633 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Apr 25, 3:25 PM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     NON-TSTM WND GST 39 SSE CENTENARY        32.50N  79.10W
04/25/2015  M49 MPH          AMZ370             SC   BUOY

            BUOY 41004 MEASURED A WIND GUST TO 43 KNOTS FROM THE
            SOUTH.

&&

EVENT NUMBER CHS1500251

SPR
Special weather statement, Apr 25, 5:52 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EDT SAT APR 25 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260100-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
552 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING...

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO ORGANIZE
OVER CENTRAL GEORGIA EARLY THIS EVENING. THESE STORMS WILL MOVE
STEADILY EAST THIS EVENING AND OVERSPREAD MUCH OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA. CONDITIONS ARE FAVORABLE FOR A FEW
OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS ALSO
POSSIBLE. A SEVERE THUNDERSTORM OR TORNADO WATCH MAY BE NEEDED FOR
PARTS OF THE AREA LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON
POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE
ISSUED FOR YOUR AREA.

THIS IS A DEVELOPING SITUATION. STAY TUNED TO NOAA WEATHER RADIO
ALL HAZARDS OR THE INTERNET FOR THE LATEST INFORMATION FROM THE
NATIONAL WEATHER SERVICE.

&&
Local storm report, Apr 25, 8:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
825 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     3 NE COBBTOWN           32.31N  82.09W
04/25/2015                   CANDLER            GA   911 CALL CENTER

            TREE DOWN ACROSS DONNELL RD. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER CHS1500252

CB
Local storm report, Apr 25, 8:28 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
828 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     4 NNW DENMARK           32.34N  81.74W
04/25/2015                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF HIGHWAY 67 AND EMIT
            GROVE RD. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER CHS1500253

CB
Local storm report, Apr 25, 8:32 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
832 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     3 NW BAY                32.26N  81.64W
04/25/2015                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF ARCOLA RD AND BLACK
            CREEK CH RD. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER CHS1500254

CB
Local storm report, Apr 25, 8:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     3 SE BAY                32.20N  81.56W
04/25/2015                   BRYAN              GA   911 CALL CENTER

            TREE DOWN ON HIGHWAY 119 NEAR THE BULLOCH COUNTY
            BORDER.

&&

EVENT NUMBER CHS1500255

JAQ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:07 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham53 min
Apr 25, 8:29 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall61 min
Apr 25, 9:19 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh56 min
Apr 25, 9:05 PM EDTSpecial Marine WarningCHS115 min
Apr 26, 9:41 AM EDTSmall Craft AdvisoryCHS9 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.